# SDR P2EA98196

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - PAX CABIN SEAT TRACK CORRODED FROM BS 360 TO BS 400, RBL 45 INCHES.  REPLACED SEAT TRACK SECTION FROM BS 360 TO BS 400, RBL 45 INCHES, WL 208.1 PER SRM 51-10-1 PAGE 5, 51-30-2, AND 53-10-5 FIG 2.  (M)
